# SDR SWAA2024090332090

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 55,073 hours, 33,357 cycles
- System (JASC): 5240 · Service Doors
- Part: Isolator
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE FWD UPPER ISOLATOR CRACKED<[01] R&R AFT SERVICE DOOR EMERGENCY ESCAPE SLIDE FWD UPPER ISOLATOR IAW SRM 51-40-02.;[02] C/W INSPECTION
